Please use this identifier to cite or link to this item:
Title: Orbits of double stars
Authors: Jacob, W. S
Keywords: Double Stars
Issue Date: Jan-1847
Publisher: Royal Astronomical Society
Citation: Monthly Notices of the Royal Astronomical Society, Vol. 7, pp. 190-191
Description: Open Access
???metadata.dc.rights???: © Royal Astronomical Society
Appears in Collections:W.S. Jacob (1849 - 1858)

Files in This Item:
File Description SizeFormat 
Orbits of double starsOpen Access139.06 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.